Geography of the cubic connectedness locus : intertwining surgery
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 2, p. 151-185
     author = {Epstein, Adam and Yampolsky, Michael},
     title = {Geography of the cubic connectedness locus : intertwining surgery},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {2},
     year = {1999},
     pages = {151-185},
     doi = {10.1016/s0012-9593(99)80013-5},
     zbl = {0959.37036},
     mrnumber = {2000i:37067},
     language = {en},
     url = {}
Epstein, Adam; Yampolsky, Michael. Geography of the cubic connectedness locus : intertwining surgery. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 2, pp. 151-185. doi : 10.1016/s0012-9593(99)80013-5.

[Bi1] B. Bielefeld, Changing the order of critical points of polynomials using quasiconformal surgery, Thesis, Cornell, 1989.

[Bi2] B. Bielefeld, Questions in quasiconformal surgery, pp. 2-8, in Conformal Dynamics Problem List, ed. B. Bielefeld, Stony Brook IMS Preprint 1990/1991, and in part 2 of Linear and Complex Analysis Problem Book 3, ed. V. Havin and N. Nikolskii, Lecture Notes in Math., Vol. 1574, Springer-Verlag, 1994.

[BD] B. Branner and A. Douady, Surgery on complex polynomials, in Proceedings of the Symposium on Dynamical Systems, Mexico, 1986, Lecture Notes in Math., Vol. 1345, Springer-Verlag, 1987. | Zbl 0668.58026

[BF] B. Branner and N. Fagella, Homeomorphisms between limbs of the Mandelbrot set, MSRI Preprint 043-95.

[BH] B. Branner and J. H. Hubbard, The iteration of cubic polynomials. Part I : The global topology of parameter space, Acta Mathematica, Vol. 160, 1988, pp. 143-206. | MR 90d:30073 | Zbl 0668.30008

[Bu] X. Buff, Extension d'homéomorphismes de compacts de ℂ, Manuscript, and personal communication.

[Do] A. Douady, Does a Julia set depend continuously on a polynomial ?, Proc. of Symp. in Applied Math., Vol. 49, 1994. | MR 1315535 | Zbl 0934.30023

[DH1] A. Douady and J. H. Hubbard, Étude dynamique des polynômes complexes, I & II, Publ. Math. Orsay, 1984-1985. | Zbl 0552.30018

[DH2] A. Douady and J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. scient. Éc. Norm. Sup., 4e série, Vol. 18, 1985, pp. 287-343. | Numdam | MR 87f:58083 | Zbl 0587.30028

[Ep] A. Epstein, Counterexamples to the quadratic mating conjecture, Manuscript in preparation.

[Fa] D. Faught, Local connectivity in a family of cubic polynomials, Thesis, Cornell 1992.

[GM] L. Goldberg and J. Milnor, Fixed points of polynomial maps II, Ann. Scient. Éc. Norm. Sup., 4e série, Vol. 26, 1993, pp. 51-98. | Numdam | MR 95d:58107 | Zbl 0771.30028

[Haï] P. Haïssinsky, Chirurgie croisée, Manuscript, 1996.

[Hub] J. H. Hubbard, Local connectivity of Julia sets and bifurcation loci : three theorems of J.-C. Yoccoz, in Topological methods in Modern Mathematics, Publish or Perish, 1992, pp. 467-511 and 375-378.

[Ki] J. Kiwi, Non-accessible critical points of Cremer polynomials, IMS at Stony Brook Preprint 1995/2.

[La] P. Lavaurs, Systèmes dynamiques holomorphes : Explosion de points périodiques, Thèse, Université de Paris-Sud, 1989.

[LV] O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer-Verlag, 1973. | MR 49 #9202 | Zbl 0267.30016

[Lyu1] M. Lyubich, On typical behavior of the trajectories of a rational mapping of the sphere, Soviet. Math. Dokl., Vol. 27, 1983, No. 1, pp. 22-25. | MR 84f:30036 | Zbl 0595.30034

[Lyu2] M. Lyubich, On the Lebesgue measure of a quadratic polynomial, IMS at Stony Brook Preprint 1991/2010.

[Lyu3] M. Lyubich, Dynamics of quadratic polynomials, I. Combinatorics and geometry of the Yoccoz puzzle, MSRI Preprint 026-95.

[MSS] R. Mañ;É, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Scient. Éc. Norm. Sup., 4e série, Vol. 16, 1983, pp. 51-98. | Numdam | Zbl 0524.58025

[McM1] C. Mcmullen, Complex Dynamics and Renormalization, Annals of Math. Studies, Princeton Univ. Press, 1993.

[McM2] C. Mcmullen, Renormalization and 3-Manifolds which Fiber over the Circle, Annals of Math. Studies, Princeton Univ. Press, 1996. | MR 97f:57022 | Zbl 0860.58002

[McS] C. Mcmullen and D. Sullivan, Quasiconformal homeomorphisms and dynamics III : The Teichmüller space of a rational map, Preprint, 1996.

[Mil1] J. Milnor, Dynamics in one complex variable : Introductory lectures, IMS at Stony Brook Preprint 1990/1995.

[Mil2] J. Milnor, Remarks on iterated cubic maps, Experimental Math., Vol. 1 1992, pp. 5-24. | MR 94c:58096 | Zbl 0762.58018

[Mil3] J. Milnor, On cubic polynomials with periodic critical point, Manuscript, 1991.

[Mil4] J. Milnor, Hyperbolic components in spaces of polynomial maps, with an appendix by A. Poirier, IMS at Stony Brook Preprint 1992/1993.

[Mil5] J. Milnor, Periodic orbits, external rays and the Mandelbrot set ; An expository account, Preprint, 1995.

[NS] S. Nakane and D. Schleicher, Non-local connectivity of the tricorn and multicorns, in Proceedings of the International Conference on Dynamical Systems and Chaos, World Scientific, 1994. | Zbl 0989.37537

[Sh] M. Shishikura, The parabolic bifurcation of rational maps, Colóquio Brasileiro de Matemática 19, IMPA, 1992.

[Win] R. Winters, Bifurcations in families of antiholomorphic and biquadratic maps, Thesis, Boston University, 1989.

[Yar] B. Yarrington, Local connectivity and Lebesgue measure of polynomial Julia sets, Thesis, SUNY at Stony Brook, 1995.